RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Logachev, Oleg Aleksejevich

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 21
Presentations: 1

Number of views:
This page:1931
Abstract pages:5833
Full texts:1901
References:499
Associate professor
Candidate of physico-mathematical sciences
Birth date: 1.03.1950
E-mail:
Keywords: Boolean function, Boolean mapping, nonlinearity, correlation immunity, algebraic immunity, cryptanalytic methods.

Subject:

Cryptographic properties of Boolean functions, mathematical cryptography.

   
Main publications:
  • O. A. Logachev, A. A. Sal'nikov, V. V. Yashchenko. Boolean functions in coding theory and cryptology. Moscow, MCCME, 2004, 470 p. (in Russian)

http://www.mathnet.ru/eng/person27838
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/366814

Publications in Math-Net.Ru
2019
1. O. A. Logachev, A. A. Sukayev, S. N. Fedorov, “On local affinity based method of solving systems of quadratic Boolean equations”, Inform. Primen., 13:2 (2019),  37–46  mathnet  elib
2. O. A. Logachev, A. A. Sukayev, S. N. Fedorov, “Polynomial algorithms for constructing local affinities of quadratic Boolean functions”, Inform. Primen., 13:1 (2019),  67–74  mathnet  elib
2018
3. O. A. Logachev, S. N. Fedorov, V. V. Yashchenko, “On $\Delta$-equivalence of Boolean functions”, Diskr. Mat., 30:4 (2018),  29–40  mathnet  elib
4. O. A. Logachev, S. N. Fedorov, V. V. Yashchenko, “Boolean functions as points on the hypersphere in the Euclidean space”, Diskr. Mat., 30:1 (2018),  39–55  mathnet  elib; Discrete Math. Appl., 29:2 (2019), 89–101  isi  scopus
5. O. A. Logachev, “An information based criterion for perfectly balanced functions”, Inform. Primen., 12:4 (2018),  70–74  mathnet  elib
6. E. K. Alekseev, E. K. Karelina, O. A. Logachev, “On construction of correlation-immune functions via minimal functions”, Mat. Vopr. Kriptogr., 9:2 (2018),  7–22  mathnet  elib
7. O. A. Logachev, “On the local invertibility of finite state information lossless automata”, Prikl. Diskr. Mat., 2018, 39,  78–93  mathnet
2017
8. O. A. Logachev, “A criterion of perfect balance for shift-composition of functions over a finite alphabet”, Diskr. Mat., 29:4 (2017),  59–65  mathnet  elib; Discrete Math. Appl., 29:1 (2019), 1–5  isi  scopus
2012
9. O. A. Logachev, S. V. Smyshlyaev, V. V. Yashchenko, “On $\rho$-balanced Boolean functions”, Diskr. Mat., 24:2 (2012),  154–159  mathnet  mathscinet  elib; Discrete Math. Appl., 22:3 (2012), 345–352  elib  scopus
2010
10. O. A. Logachev, “On values of affinity level for almost all Boolean functions”, Prikl. Diskr. Mat., 2010, 3(9),  17–21  mathnet
2009
11. O. A. Logachev, S. V. Smyshlyaev, V. V. Yashchenko, “New methods of investigation of perfectly balanced Boolean functions”, Diskr. Mat., 21:2 (2009),  51–74  mathnet  mathscinet  elib; Discrete Math. Appl., 19:3 (2009), 237–262  scopus
2008
12. O. A. Logachev, “A lower bound for the affinity level for almost all Boolean functions”, Diskr. Mat., 20:4 (2008),  85–88  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 18:5 (2008), 553–556  scopus
2005
13. M. L. Buryakov, O. A. Logachev, “On the affinity level of Boolean functions”, Diskr. Mat., 17:4 (2005),  98–107  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 15:5 (2005), 479–488
2002
14. O. A. Logachev, A. A. Sal'nikov, V. V. Yashchenko, “On the inheritance of properties of Boolean functions under restrictions”, Diskr. Mat., 14:2 (2002),  9–19  mathnet  mathscinet  zmath; Discrete Math. Appl., 12:3 (2002), 201–212
2001
15. O. A. Logachev, A. A. Sal'nikov, V. V. Yashchenko, “Some characteristics of “nonlinearity” of group mappings”, Diskretn. Anal. Issled. Oper., Ser. 1, 8:1 (2001),  40–54  mathnet  mathscinet  zmath
2000
16. O. A. Logachev, A. A. Sal'nikov, V. V. Yashchenko, “On a property of associated representations of the group $\mathrm{GL}(n,k)$”, Diskr. Mat., 12:2 (2000),  154–159  mathnet  mathscinet  zmath
1999
17. O. A. Logachev, A. A. Sal'nikov, V. V. Yashchenko, “On properties of Weil sums over finite fields and finite abelian groups”, Diskr. Mat., 11:2 (1999),  66–85  mathnet  mathscinet  zmath; Discrete Math. Appl., 9:3 (1999), 245–266
1998
18. O. A. Logachev, A. A. Sal'nikov, V. V. Yashchenko, “Pairing of Finite Modules, Duality of Linear Codes, and the MacWilliams Identities”, Probl. Peredachi Inf., 34:3 (1998),  50–59  mathnet  mathscinet  zmath; Problems Inform. Transmission, 34:3 (1998), 250–258
19. O. A. Logachev, V. V. Yashchenko, “Codes of the Reed–Muller Type on a Finite Abelian Group”, Probl. Peredachi Inf., 34:2 (1998),  32–46  mathnet  mathscinet  zmath; Problems Inform. Transmission, 34:2 (1998), 121–133
20. O. A. Logachev, A. A. Sal'nikov, V. V. Yashchenko, “On finite Abelian groups with nonsingular quadratic form”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1998, 6,  3–6  mathnet  mathscinet  zmath
1997
21. O. A. Logachev, A. A. Sal'nikov, V. V. Yashchenko, “Bent functions on a finite abelian group”, Diskr. Mat., 9:4 (1997),  3–20  mathnet  mathscinet  zmath; Discrete Math. Appl., 7:6 (1997), 547–564
1995
22. O. A. Logachev, G. V. Proskurin, V. V. Yashchenko, “Local inversion of a finite automaton by means of automata”, Diskr. Mat., 7:2 (1995),  19–33  mathnet  mathscinet  zmath; Discrete Math. Appl., 5:3 (1995), 203–216

Presentations in Math-Net.Ru
1. Символическая динамика, кодирование и криптология
O. A. Logachev
Seminar of the Department of Differential Equations, Steklov Mathematical Institute of RAS
April 22, 2009 12:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019